# SDR 96ZZZX1324

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D0328131
- Condition: Damaged
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

FLT 4153 - DURING CRUISE AT FL 190, CREW HEARD A LOUD NOISE FOLLOWED BY THE FRACTURING OF THE FIRST OFFICER'S WINDSHIELD.  CREW DECREASED AIRSPEED, AND ALTITUDE.  INCREASED THE CABIN PRESSURE.  CREW DECLARED AN EMERGENCY AND DIVERTED TO SCE.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MX TRAVELED TO SCE WHERE THEY REPLACED THE DAMAGED WINDSHIELD IAW MM 56-11-00.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
